# SDR DHL2003741006

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 0600
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING DESCENT. CYCLED SWITCH OFF THEN ON AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 6 CARGO SMOKE DETECTOR IAW  M/M 26-16-01.  OPS CHECKED NORMAL.
